# SDR SWAA071273

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 59,106 hours, 53,610 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND NLG WHEEL WELL WEB CRACKED AT BS 251, RBL 7.75.  REPAIRED WEB PER ACO.
